# SDR SWAA2024080205901

- Difficulty date: June 26, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N478WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33989
- Aircraft time: 66,062 hours, 39,438 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY AFT SHIELD BS500+1 TO BS500+19 RBL22 WL156 HAS MULTIPLE AREAS AROUND NUT PLATE HOLES<[01] CORROSION ON FWD CARGO BAY AFT SHIELD WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM. REMOVED; REPLACED AND INSTALLED NEW SHIELD AT BS 492.4 TO BS 500A RBL22 WL156 PER SRM 51-10-02; SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; AND DWG 143A0080 REV: -.;[02] VERIFIED CORRECTIVE ACTION 1
